Print Topic - Archive

BTD Forums  /  Live Right 4 Your Type  /  Sugar Rush to the Head
Posted by: PCUK-Positive, Thursday, April 1, 2010, 8:30pm
I am trying to figure out if it is just sugar, cake, icing, or lactose (in Tablets) that is making my head spin.

I have cut down everything, but over the last few days I have been testing cakes, icing, etc for Emily’s birthday party - I also take a tablet twice a day that unfortunately has lactose as a filler in it. I could be something else of course or maybe both

My head goes a bit dizzy then kind of sissies on the inside. it eventually leads to a head ache and usually me being very quick tempered, and I mean super quick.

Any thoughts. I'm only a month or so into the live right and now / geno diet. so I have changed a lot of what I eat and seem to me I’m a bit more sensitive, never thought that would be possible.

Any similar things happen to you?
Posted by: ruthiegirl, Thursday, April 1, 2010, 8:40pm; Reply: 1
I doubt that the tiny amount of lactose in your pills would be enough to cause you problems- it's far more likely caused by blood sugar issues. Either you're feeling lightheaded from high blood sugar, or you're getting "reactive hypoglycemia" meaning that your blood sugar gets too low after you eat the sugar. Here's how it works: a lot of sugar goes into your bloodstream, far more than is usual for you. Then your pancraese secretes insulin to get that sugar out of your blood and into your fat cells. The insulin continues to work when the sugar you ate is all used up, making your blood sugar too low.

If you eat a lot of protein and/or fat before eating the sugary sweets, it will keep your blood sugar more stable (because then you'd have sugars from healthy foods being released and the insulin will have something to work on when the sugar from the junk is finished up.) Next time, eat a big piece of meat before taste testing the cakes and such.

Also, are the cakes made from compliant ingredients? Corn starch in the frosting could be messing you up when your body is used to "eating clean".
Posted by: Goldie, Thursday, April 1, 2010, 8:52pm; Reply: 2
At 48 you are ready for big changes!!  

YES once your system sees that it can see a difference.. IT becomes much more sensitive..  Feeling so-so or miserable is so much part of what we once felt that only now do we see what happened in the past and we did not even know it..

YOUR temper.. yes that is also the same.. you might have suppressed feeling so-so before with food or drink but now suddenly you are left naked so to say and now you feel the feelings..

I would go so far as saying that at about 6 weeks almost exactly you will feel really different.. you will question everything including the choice of mate, child, or the car you drive in.. I can tell you that it will pass, but as  you cleanse your inner most nucleolus of your cells you will see the value from a perspective never thought about before.. ( 3 month later you will have another 1-2 days of questions and then you will blissfully have no more self doubt.. (it's like a drunk getting sober- everything changes.)

You are brave to have noticed all the things and are open to the new discoveries.. now you see why its a way of life.. not a diet.. it changes everything.. for the better... way more than fits into all the books on BTD Geno/ ;D 8) ::) :o these guys become away to express ...  

as for 'avoids': only some parts in on aspirin can save/change a life.. so how much of avoids are in the sups?.. finish them or chuck them.. then later buy all BTD/GENO specivic from NAP .. much cheaper and safer..It took DR D a long time to find certain things.. I trust his research.. and you are never alone...........
Posted by: ruthiegirl, Thursday, April 1, 2010, 9:03pm; Reply: 3
I disagree with the advice to "just stop taking your pills and buy supplements from NAP." In some cases, that's a perfectly appropriate thing to do (stop taking Centrum and take your BTD or GTD compliant multi instead) but in other cases, you need medical supervision when coming off of drugs. In an ideal world, we wouldn't need to take drugs and we'd all be perfectly healthy from eating perfect diets, but we don't live in an ideal world. Some of us need drugs to keep our bodies stable after years of eating the wrong things, and need to wean off carefully, after healing has taken place. A little bit of corn starch or lactose in a pill might cause less damage than to suddenly stop taking a medication.
Posted by: Goldie, Thursday, April 1, 2010, 9:05pm; Reply: 4
one more thing.. if you teach a child that carrots are a 'special' food only to be had when earned.. like before dinner, or from the plate on the snack table in the afternoon .. they will learn that its so much more fun to eat them then all the frosting put together.. all is learned behavior.. it can even come with the occasional electric candle in the middle on a nice table napkins.. napkin rings made with carrots  

make carrots and other food into funny shapes they will disappear as will nuts (way before hard candy in a bowl left for weeks full.. )  if left next to each other..

dry banana in chips in the oven on low , the same with other fruit and veggies and sweet potatoes..smells good all afternoon, it can all be fun..

have you discovered smoothies yet?? more fun than ice-cream to imagine..  :B :-/
Posted by: PCUK-Positive, Thursday, April 1, 2010, 9:20pm; Reply: 5
Thanks for that Goldie, makes a lot of sense

The tablets do worry me still they are time released so lactose may be higher and i get he sizzling often even when I haven't eaten sweets.
Posted by: Lola, Thursday, April 1, 2010, 10:18pm; Reply: 6
where would you be now, were you not sensitive to all that you mention, given your status?
:)
Print page generated: Thursday, October 2, 2014, 3:13am